# SDR UALA2009120203718

- Difficulty date: December 2, 2009
- Submitted: December 2, 2009
- Operation: Air carrier
- Aircraft: N199UA
- Make and model: Boeing 747422
- Aircraft serial: 28717
- Aircraft time: 49,891 hours, 5,938 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 363674
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOP DOOR 5 LEFT AFT LOWER WALL EEL.  REPLACED LIGHT ASSY, OPS CHECKS NORMAL.
